# SDR AALA202405094468

- Difficulty date: April 17, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOT #110-176 R2 DOOR FORWARD GIRTBAR FITTING PLATE ASSEMBLY CORRODED. REPLACED R2 DOOR FORWARD GIRTBAR FITTING PLATE ASSEMBLY.
